# SDR AALA202008049002

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 61,839 hours, 23,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER PLATE (LENS) OFF SIGN NEAR SEAT 1C. REPLACED LENS. OK FOR CONTINUED SERVICE PER GPM 02.01.2.
